# SDR C77A2020020380026

- Difficulty date: October 24, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK IN BNA, CORROSION WAS DISCOVERED ON THE P/N 170-66531-001 FR88 SHEAR CLIP BETWEEN S-27R/S-28R DURING INSPECTION IN THE AREA. THE DISCREPANT PART WILL BE REPLACED WITH A NEW PART IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PRINCIPLES. NO FOLLOW-ON INSPECTIONS OF THE REPAIR ARE REQUIRED DUE TO DIRECT REPLACEMENT OF THE PART. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. WORK ORDER 2757955
